# SDR SWAA2024092030254

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEILD WEB LOCATED BTW BS 767 TO BS 787 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2024-525799<[01] REPLACED SHEILD WEB LOCATED BTW BS 767 TO BS 787 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 AND DWG 146A0081 SHEET 49 REV A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED CERTIFIED RII  REPLACED SHEILD WEB LOCATED BTW BS 767 TO BS 787 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 AND DWG 146A0081 SHEET 49 REV A. SEE INDIVIDUAL SIGN-OFF BELOW
